# SDR SWAA2014033126671

- Difficulty date: March 12, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 49,179 hours, 28,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2921223000003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW NR 3 WINDOW FRAME E F POST DOUBLER CRACKED.  REPAIRED DOUBLER IAW EA.
